# SDR ABXA20120827248

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23174
- Aircraft time: 56,007 hours, 41,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHT, (FLT DECK) TESTED; IT WOULD ILLUMINATE BRIEFLY AND THEN FADE OUT (OVER FLT DECK DOOR).  REMOVED & REPLACED BATTERY FOR EMERGENCY LIGHTING AS PER B767 AMM 33- 51-00-2.  OPS CHECK OF SYSTEM GOOD, ACFT WAS GROUNDED.
